# SDR HEEA072515

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,138 hours
- Engine: Pwa PT6T3B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 3029107
- Condition: Frayed
- Location: Igniter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED. REPLACED WITH SERVICEABLE CABLE.
